Journal of Logic, Language and Information

, Volume 21, Issue 3, pp 347–364

A Diagrammatic Calculus of Syllogisms

Authors

Article

DOI: 10.1007/s10849-011-9156-7

Cite this article as:
Pagnan, R. J of Log Lang and Inf (2012) 21: 347. doi:10.1007/s10849-011-9156-7

Abstract

A diagrammatic logical calculus for the syllogistic reasoning is introduced and discussed. We prove that a syllogism is valid if and only if it is provable in the calculus.

Keywords

Syllogism Venn-Peirce diagram Syllogistic diagram

Copyright information

© Springer Science+Business Media B.V. 2012